# SDR HNAA2015100100287

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 65,454 hours, 73,389 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 2421P20
- Condition: Damaged
- Location: Rt Ac Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ILLUMINATED WITH ASSOCIATED FAILURE CAUTION LIGHTS.  R & R CONNECTOR 2421-P20 IAW STANDARD PRACTICE.  OPS CHECKED GOOD.
